Pacific Journal of Mathematics

Boundary behavior of holomorphic functions in the ball.

Jacob Burbea

Article information

Pacific J. Math., Volume 127, Number 1 (1987), 1-17.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 32A40: Boundary behavior of holomorphic functions 46E15: Banach spaces of continuous, differentiable or analytic functions


Burbea, Jacob. Boundary behavior of holomorphic functions in the ball. Pacific J. Math. 127 (1987), no. 1, 1--17.

Export citation


  • [1] F. Beatrous, Estimates for derivatives of holomorphic functions in pseudoconvex domains, Math. Z., 191 (1986), 91-116.
  • [2] F. Beatrous, Boundary continuity of holomorphicfunctions in theball, Proc. Amer. Math. So, 97(1986), 23-29.
  • [3] F. Beatrous and J.Burbea, Sobolev spaces ofholomorphicfunctions inthe ball,Pitman Research Notes inMath., Pitman, London, toappear.
  • [4] J. Burbea, Norm inequalities of exponential type of holomorphic functions, Kodai Math. J., 5 (1982), 339-354.
  • [5] J. Burbea, Inequalities for holomorphic functions of several complex variables, Trans. Amer. Math. So,276 (1983), 247-266.
  • [6] R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. Math., 103 (1976), 611-635.
  • [7] P. L. Duren, Theory ofHp Spaces, AcademicPress,New York, 1970.
  • [8] I. Graham, An Hp theorem for the radial derivatives of holomorphic functions on the unit ball in Cn, preprint.
  • [9] I. Graham, The radial derivative, fractional integrals, and the comperative growth of holomorphic functions on the unit ball in C", Recent Developments in Several Complex Variables, Annals Math. Studies, 100 (1981),171-178.
  • [10] S. G. Krantz, Analysis on the Heisenberg group and estimates for functions in Hardy classes of several complex variables, Math. Ann.,244 (1979), 243-262.
  • [11] J. E. Littlewood, Lectures on the Theory of Functions, Oxford Univ. Press, London, 1944.
  • [12] W. Rudin, Function Theory in the Unit Ball of Cn, Springer-Verlag,New York, 1980.
  • [13] D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc, 207 (1975), 391-405.
  • [14] D. A. Stegenga,-Bounded Toeplitz operators on H1 and applications of the duality between H1 and thefunctions of bounded mean oscillation, Amer. J. Math., 98(1976), 573-589.